# SDR CALA2023072602328

- Difficulty date: July 25, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 75,909 hours, 32,628 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5333709502100
- Condition: Damaged
- Location: Fr35
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR35 STGR 30 HOLES 1-4 & LH FR35 STGR 30 HOLE 2/3 OVERSIZED. 30 HOLES WERE REPAIRED AT BFM. REPAIR IS A PERMANENT SOLUTION ST 2 OF LATEST REV OF ECRA5321-02113 ON OR BEFORE THE AC REACHES INSP''S AT INTERVALS NOT TO EXCEED 6500FC OR 13000FH (WHICHEVER WITH INSP REQUIREMENTS. ACCOMPLISH INSP REQUIREMENTS PER PT 2, 39128FC OR 88908FH (WHICHEVER COMES FIRST). ACCOMPLISH REPEAT COMES FIRST) THEREAFTER." ACCOMPLISHED INTERIM REPAIR OF RHS FR35 STGR 30 HOLES 1-4 AND LHSFR35 STGR 30 HOLE 2 & 3 PER ECRA 5321-02113, "LH/RH FR35 STGR OKAY TO DIP ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2, STEP TOMC-APPROVAL FROM SC1ELBYC COMMENT 2 OF EC/RA 5321-02113 ON OR BEFORE THE AIRCRAFT REACHES 39,128 TOTAL AIRCRAFT FLIGHT CYCLES OR 88,908 TOTAL AIRCRAFT FLIGHT HOURS (WHICHEVER COMES FIRST). ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 6,500 FLIGHT CYCLES OR 13,000 FLIGHT HOURS (WHICHEVER COMES FIRST) THEREAFTER REF ECRA 5321-02113 QC REPAIRED F35 LH HOLE #2 PER EA 319-5321-13-A3239 REV ORIGINAL AN D EC/RA#5321-02113 WITH NO DEVIATION. W/C:58505 EMP:V934143 STA:STENGBFM REOPEN BFM U042489 25JUL23 FOR: CLOSED IN ERROR CLOSED IN ERROR. QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
